# SDR SWAA2012022401738

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 80,224 hours, 61,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULLNOSE EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 12.  SECURED LENS PER M/M.
